# SDR SWAA2022081727409

- Difficulty date: July 9, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS349 BL0 WL208. / [01] LOCATED AND MATCH DRILLED NEW INTERCOSTAL AT FWD CABIN BS349 BL0 WL208 IAW SRM 51-40-05 AND BOEING DWG 141A5400;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION 1;[04] INSTALLED INTERCOSTAL IAW SRM 51-4-02 AND BOEING DWG 141A5400;[05] INSTALLED INTERCOSTAL IAW SRM 51-40-02 AND BOEING DWG 141A5400;[06] VERIFIED;[07] VERIFIED APPLICABILITY PER SRM 53-00-04-1A-1 AND BOEING DWG 141A5400  DAMAGE OUT OF LIMITS IAW SRM 53-00-04-1A-1 AND SRM 53-10-04-2R-1  UPDATED MEASUREMENTS AND INSTALLED INTERCOSTAL IAW SRM 51-40-02 AND BOEING DWG 141A5400;[08] VERIFIED;[09] VERIFIED CORRECTIVE ACTION ITEM 7. CONFIRMED SRM 53-00-04-1A-1 APPLICABILITY FOR DAMAGE LIMITS; PART BEING REPAIRED BY REPLACEMENT.VERIFIED MEASUREMENT TABLE.;[10] INTERCOSTAL AT BS 349 BL 0 WL 208 WAS REMOVED FOR ACCESS ON FAULT TTG8Q00DG8U7;[11] REINSTALLED INTERCOSTAL AT BS 349 BL0 WL208 IAW SRM 51-40-02 AND DRAWING 141A5400 REV - DATED 08-13-96;[12] UPDATED TO PRIMARY;[13] CERTIFY;[14] VERIFIED CORRECTIVE ACTION 11.
